MAUDE Adverse Event Report: PNEUPAC® PARAPAC® VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC® PARAPAC® VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 120002
Medical Device Problem Codes Output above Specifications (1432); Calibration Problem (2890)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical ventilator has a respiratory rate that is too high.
 
Additional Manufacturer Narrative
One pneupac ventilator was returned for analysis in good condition.Functional testing performed by attaching 50 psi to the unit; failing frequency with no air mix and no tidal volume calibration test.Based on the evidence, the complaint was confirmed.The root cause was found to be due to the unit needing to be serviced and calibrated.

Brand Name
PNEUPAC® PARAPAC® VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key8466263
Report Number3012307300-2019-01679
Device Sequence Number240207
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number120002
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date03/28/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1